# SDR DHL9872660D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD PIT BILGE WEB CHANNEL HAS SURFACE CORROSION ABOVE AND BELOW AT DOOR CUTOUT BET STA 600-620.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 51-40-2, 14 BY 2.5.  N/R 3627.
